# SDR SWAA001014

- Difficulty date: June 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 44,899 hours, 19,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6554791
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG INDICATED UNSAFE AFTER GEAR EXTENSION.  DISCOVERED LT MLG DOWNLOCK SENSOR ATTACHING HARDWARE MISSING FROM SENSOR.  INSTALLED MISSING HARDWARE ON DOWNLOCK SENSOR PER MM.
